On coefficient estimates for global solutions of the Cauchy problem for semilinear partial differential systems
Differencialʹnye uravneniâ, Tome 35 (1999) no. 7, pp. 1000-1002
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_7_a18,
author = {S. V. Zhestkov},
title = {On coefficient estimates for global solutions of the {Cauchy} problem for semilinear partial differential systems},
journal = {Differencialʹnye uravneni\^a},
pages = {1000--1002},
year = {1999},
volume = {35},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_7_a18/}
}
TY - JOUR AU - S. V. Zhestkov TI - On coefficient estimates for global solutions of the Cauchy problem for semilinear partial differential systems JO - Differencialʹnye uravneniâ PY - 1999 SP - 1000 EP - 1002 VL - 35 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_1999_35_7_a18/ LA - ru ID - DE_1999_35_7_a18 ER -
S. V. Zhestkov. On coefficient estimates for global solutions of the Cauchy problem for semilinear partial differential systems. Differencialʹnye uravneniâ, Tome 35 (1999) no. 7, pp. 1000-1002. http://geodesic.mathdoc.fr/item/DE_1999_35_7_a18/